# SDR AWXA200601807

- Difficulty date: October 1, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877167
- Condition: Cracked
- Location: Bs 727 S18al
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT STRINGER 18A CRACKED, BS 727.  REPAIRED LEFT STRINGER 18A CRACKED, BS 727 IAW ER 03-5300-06290-SS2.
